Adaptive dynamics and evolutionary stability

Hofbauer, J. & Sigmund, K. (1990). Adaptive dynamics and evolutionary stability. Applied Mathematics Letters 3 (4) 75-79. 10.1016/0893-9659(90)90051-C.

Full text not available from this repository.


A dynamics for frequency dependent selection is proposed and applied to several biological examples. The relation with game dynamics and evolutionary stability is analyzed.

Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 18 Apr 2016 07:53
Last Modified: 27 Aug 2021 17:40

Actions (login required)

View Item View Item